# SDR SWIA200718264

- Difficulty date: May 20, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 28,023 hours, 39,458 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 509612
- Part serial: 679
- Condition: Smoke
- Part time: 14,979 hours, 20,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANTS HANDSET STARTED SMOKING.  REPLACED FLIGHT ATTENDANTS HANDSET.  OPS CHECK GOOD.
